# SDR 97ZZZX85

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Make and model: Skrsky S64F
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 6515000003
- Condition: Cracked
- Location: M/R Blade
- Part time: 2,463 hours
- Component: 641520601042
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ULTRASONIC (UT) INSPECTION OF THE M/R BLADE BOLTS RETAINING THE MAIN ROTOR BLADE SPAR TO THE BLADE CUFF WAS PERFORMED IAW THE MANUFACTURER'S INSTRUCTIONS.  DURING THE UT INSPECTION, CRACKS WERE DETECTED ON ONE OR MORE BOLTS ON EACH BLADE.  BOLTS THAT WERE REMOVED FOR CRACK CONFIRMATION, CORROSION WAS EVIDENT ON THE BOLT SHANK APPROXIMATELY .500 INCH BELOW THE BOLT HEAD AND EXTENDING FOR APPROXIMATELY 1.000 INCH ALONG THE SHANK.  THE CRACKS WERE NOTED TO OCCUR WITHIN THE CORRODED AREAS.  NO CRACKING WAS NOTED OUTSIDE OF THE CORRODED AREAS.
